| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
It was reported that a 12.6mm tmicl12.6; -12.50/3.0/093 (sphere/cylinder/axis) implantable collamer lens was implanted into a patient's eye on (b)(6) 2021.The lens was explanted on (b)(6) 2021 due the "lens too large".Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.